Hemeomorphism types of topological manifolds

Jeff Cheeger, J. Kister

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)149-151
JournalTopology
Volume9
StatePublished - 1970

Cite this

Hemeomorphism types of topological manifolds. / Cheeger, Jeff; Kister, J.

In: Topology, Vol. 9, 1970, p. 149-151.

Research output: Contribution to journalArticle

Cheeger, J & Kister, J 1970, 'Hemeomorphism types of topological manifolds', Topology, vol. 9, pp. 149-151.
Cheeger, Jeff ; Kister, J. / Hemeomorphism types of topological manifolds. In: Topology. 1970 ; Vol. 9. pp. 149-151.
@article{3270d06f53ad4e5fbcf9b8ac036d963a,
title = "Hemeomorphism types of topological manifolds",
author = "Jeff Cheeger and J. Kister",
year = "1970",
language = "English (US)",
volume = "9",
pages = "149--151",
journal = "Topology",
issn = "0040-9383",
publisher = "Elsevier Limited",

}

TY - JOUR

T1 - Hemeomorphism types of topological manifolds

AU - Cheeger, Jeff

AU - Kister, J.

PY - 1970

Y1 - 1970

M3 - Article

VL - 9

SP - 149

EP - 151

JO - Topology

JF - Topology

SN - 0040-9383

ER -